Results 1 to 2 of 2

Thread: Just started buspar-increase dose after 3 days and experiencing side effects

  1. #1

    Just started buspar-increase dose after 3 days and experiencing side effects

    Maybe I just need to give it more time, or back down from the dose again.

    I started on buspar 4 days ago. My instructions were to take 1/2 a pill twice a day for 3 days. Then whole pill am and 1/2 pill ok for 3 days, then 1 pill am and pm as regular dose.
    I did fine on the half pill twice a day. (7.5 2x a day), but today I took the full pill and have dizziness and lightheadedness. Should I stick with it and hope it goes away or go back down to 1/2 a pill twice a day. Or possibly do 1/2 pill 3x a day? My dr is just my primary physician, so this isn't coming from a psychologist who knows the meds well.

  2. #2
    Join Date
    Jan 2017
    Posts
    1,790

    Re: Just started buspar-increase dose after 3 days and experiencing side effects

    Quote Originally Posted by MommaTom4 View Post
    I did fine on the half pill twice a day. (7.5 2x a day), but today I took the full pill and have dizziness and lightheadedness. Should I stick with it and hope it goes away or go back down to 1/2 a pill twice a day.
    I'd stick with it as dizziness and lightheadedness are common initial side-effects (and also of anxiety). They will almost always diminish after a few days.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Dose increase side effects?
    By Cpt Spectacular in forum Escitalopram / Lexapro / Cipralex
    Replies: 0
    Last Post: 02-10-16, 21:01
  2. Can I increase dose during side effects?
    By cokesmyth5 in forum Pregabalin / Lyrica
    Replies: 2
    Last Post: 20-04-16, 07:12
  3. Experiencing increase obsessional thoughts with dose increase
    By windkh in forum Escitalopram / Lexapro / Cipralex
    Replies: 4
    Last Post: 11-07-12, 10:21
  4. Increase dose how long will side effects last?
    By Sarah Louise in forum Citalopram / Celexa
    Replies: 7
    Last Post: 07-12-10, 12:35
  5. can i increase my dose without extra side effects?
    By olivvy in forum Citalopram / Celexa
    Replies: 1
    Last Post: 12-03-09, 10:01

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •